# SDR ZW0A0100107

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND GOUGE IN FUSELAGE SKIN BELOW LAV SERVICE PANEL, CURRENTLY HAVING SURFACE PATCH INSTALLED.  CUT OUT SKIN AND INSTALLED DOUBLER PER SRM 53-04, PAGE 37, FIG 12B.  TREATED AND SEALED REPAIR PER SRM 51-10-03 AND COMPLIED WITH ET 009.
